Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The optimal Lebesgue-Radon-Nikodym inequality


Author: E. M. Alfsen
Journal: Bull. Amer. Math. Soc. 68 (1962), 230-233
DOI: https://doi.org/10.1090/S0002-9904-1962-10757-5
MathSciNet review: 0137815
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. M. Alfsen, On a general theory of integration based on order, Math. Scand. 6 (1958), 67-79. MR 101903
  • 2. E. M. Alfsen, A remark concerning the article:"On a general theory of integration based on order," Math. Scand. 7 (1959), 106-108. MR 110783
  • 3. D. A. Kappos und A. Mallios, Der Integralbegriff in o-topologischen Verbänden, Bull. Soc. Math. Grèce, N.S. 1, Fasc. 1 (1960), 98-105. MR 133422
  • 4. G. Birkhoff, Lattice theory, Amer. Math. Soc. Coll. Publ. Vol. 25, Amer. Math. Soc., New York, 1948. MR 29876
  • 5. H. Bauer, Reguläre und singuläre Abbildungen eines Verbandes in einen vollständigen Vektorverband, welche der Funktionalgleichung $f(x\vee y)+f(x\wedgey)=f(x)+f(y)$ genügen, J. Reine Angew. Math. 194 (1955), 141-179. MR 71736
  • 6. N. Bourbaki, Intégration, Actualités Sci. Ind., no. 1175, Hermann, Paris, 1952.
  • 7. S. Kakutani, Concrete representation of abstract (L)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523-537. MR 4095
  • 8. F. Riesz, Sur quelque notions fondamentales dans la théorie générale des opérations linéaires, Ann. of Math. (2) 41 (1940), 174-206. MR 902


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10757-5

American Mathematical Society